MathSciNet Relay Station
MathSciNet bibliographic data
MR46643 (13,765b) 56.0X
Moise, Edwin E. Affine structures in $3$-manifolds. III. Tubular neighborhoods of linear graphs. Ann. of Math. (2) 55, (1952). 203–214.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement